Alert archive / Colorado / River Flood Warnings in 2008

River Flood Warning 6, NWS Pueblo, CO

July 3, 2008Fremont County, Colorado

NWS Pueblo, CO issued this river flood warning at Jul 3, 2008, 6:41 PM MDT for Fremont County, Colorado. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jul 3, 2008, 6:41 PM MDT (00:41 UTC)
Expired
Jul 4, 2008, 8:45 AM MDT
In force
14 hr
Issued by
NWS Pueblo, CO
Flood severity
Minor

County Fremont County, CO

The river

Written for the forecast point Arkansas River at Cañon City (CNCC2).

Action stage
9 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07096000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS45 KPUB 040041
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
641 PM MDT THU JUL 03 2008

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN COLORADO... 

  ARKANSAS RIVER AT CANON CITY AFFECTING FREMONT COUNTY.

RECENT HEAVY RAINS UPSTREAM FROM CANON CITY WILL COMBINE WITH
CONTINUED SNOW MELT IN THE HIGH COUNTRY...TO HELPED SWELL THE
ARKANSAS RIVER AT CANON CITY TO AROUND THE MINOR FLOOD STAGE OF 9.0
FEET. THIS LEVEL IS EXPECTED TO CONTINUE THROUGH MIDNIGHT SATURDAY
NIGHT. FROM THE STORMS THURSDAY AFTERNOON...THERE WAS 1.77 INCHES OF
RAINFALL INDICATED UPSTREAM FROM CANON CITY FROM AN AUTOMATED RAIN
GUAGE.

SAFETY MESSAGE...STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS.  
DURING A FLOOD...SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO 
POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER.  

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST FORECASTS AND 
WARNINGS FROM YOUR NATIONAL WEATHER SERVICE.  THE WEB SITE FOR THE 
NATIONAL WEATHER SERVICE IN PUEBLO IS WEATHER.GOV/PUEBLO.  YOU CAN 
LINK TO THE HYDROLOGY PAGE BY CLICKING ON THE LIGHT BLUE RIVERS AND 
LAKES TAB NEAR THE TOP OF THE PAGE. 

COC043-041241-
/O.NEW.KPUB.FL.W.0006.080704T0041Z-080706T0600Z/
/CNCC2.1.RS.080704T0003Z.080704T0015Z.080704T0336Z.UU/
641 PM MDT THU JUL 03 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLOOD WARNING FOR 
  THE ARKANSAS RIVER AT CANON CITY.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:15 PM THURSDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS EVENING.
* IMPACT...AT 9.0 FEET...MINOR OVERBANK FLOW OCCURS INTO LOW LYING 
  AREAS ALONG RIVER. WATER OVERTOPS SCREENS AT CANON CITY WATER 
  SUPPLY INTAKE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 
  9.2 FEET ON JUNE 2 1994.

$$
3 follow-up statements
000 
WGUS85 KPUB 040226
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
826 PM MDT THU JUL 03 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
COLORADO...
 
  ARKANSAS RIVER AT CANON CITY AFFECTING FREMONT COUNTY. 

.RECENT HEAVY RAINS UPSTREAM FROM CANON CITY HAVE COMBINED WITH
CONTINUED SNOW MELT IN THE HIGH COUNTRY...TO HELP SWELL THE
ARKANSAS RIVER AT CANON CITY TO AROUND THE MINOR FLOOD STAGE OF 9.0
FEET.  THE RIVER LEVEL IS EXPECTED TO REMAIN AROUND THE MINOR FLOOD
STAGE THROUGH FRIDAY.  THURSDAY AFTERNOON...AN AUTOMATED GAGE
UPSTREAM OF CANON CITY RECORDED 1.77 INCHES OF RAINFALL.

SAFETY MESSAGE...STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS.  
DURING A FLOOD...SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO 
POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER.  

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST FORECASTS AND 
WARNINGS FROM YOUR NATIONAL WEATHER SERVICE.  THE WEB SITE FOR THE 
NATIONAL WEATHER SERVICE IN PUEBLO IS WEATHER.GOV/PUEBLO.  YOU CAN 
LINK TO THE HYDROLOGY PAGE BY CLICKING ON THE LIGHT BLUE RIVERS AND 
LAKES TAB NEAR THE TOP OF THE PAGE. 

COC043-041426-
/O.EXT.KPUB.FL.W.0006.000000T0000Z-080705T0000Z/
/CNCC2.1.RS.080704T0003Z.080704T0030Z.080704T1200Z.UU/
826 PM MDT THU JUL 03 2008

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT CANON CITY.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM THURSDAY THE STAGE WAS 8.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* IMPACT...AT 9.0 FEET...MINOR OVERBANK FLOW OCCURS INTO LOW LYING 
  AREAS ALONG RIVER. WATER OVERTOPS SCREENS AT CANON CITY WATER 
  SUPPLY INTAKE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 
  9.1 FEET ON JUNE 25 1999.

$$
000 
WGUS85 KPUB 040855
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
255 AM MDT FRI JUL 04 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
COLORADO...

  ARKANSAS RIVER AT CANON CITY AFFECTING FREMONT COUNTY.

.RECENT HEAVY RAINS UPSTREAM FROM CANON CITY WILL COMBINE WITH
CONTINUED SNOW MELT IN THE HIGH COUNTRY...TO HELPED SWELL THE
ARKANSAS RIVER AT CANON CITY TO AROUND THE MINOR FLOOD STAGE OF 9.0
FEET. THIS STAGE IS EXPECTED TO CONTINUE THROUGHOUT THE DAY 
FRIDAY...THEN SLOWLY FALL BELOW FLOOD STAGE ON SATURDAY.

SAFETY MESSAGE...STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS.  
DURING A FLOOD...SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO 
POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER.  

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST FORECASTS AND 
WARNINGS FROM YOUR NATIONAL WEATHER SERVICE.  THE WEB SITE FOR THE 
NATIONAL WEATHER SERVICE IN PUEBLO IS WEATHER.GOV/PUEBLO.  YOU CAN 
LINK TO THE HYDROLOGY PAGE BY CLICKING ON THE LIGHT BLUE RIVERS AND 
LAKES TAB NEAR THE TOP OF THE PAGE. 

COC043-042055-
/O.CON.KPUB.FL.W.0006.000000T0000Z-080705T0000Z/
/CNCC2.1.RS.080704T0003Z.080704T0030Z.080704T1200Z.UU/
255 AM MDT FRI JUL 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER AT CANON CITY.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  2:15 AM FRIDAY THE STAGE WAS 8.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  MIDMORNING.
* IMPACT...AT 9.0 FEET...MINOR OVERBANK FLOW OCCURS INTO LOW LYING 
  AREAS ALONG RIVER. WATER OVERTOPS SCREENS AT CANON CITY WATER 
  SUPPLY INTAKE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 
  9.0 FEET ON MAY 31 2003.

$$
000 
WGUS85 KPUB 041445
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
845 AM MDT FRI JUL 04 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
COLORADO...
 
  ARKANSAS RIVER AT CANON CITY AFFECTING FREMONT COUNTY.

.RIVER STAGE ALONG THE ARKANSAS AT CANON CITY REMAIN HIGH THIS FRIDAY
MORNING...BUT HAVE FALLEN BELOW FLOOD STAGE OF 9.0 FEET. LEVELS ARE
FORECAST TO REMAIN HIGH THROUGH THE WEEKEND.  

SAFETY MESSAGE...STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS.  
DURING A FLOOD...SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO 
POTENTIALLY DEADLY...FAST FLOWING FLOOD WATER.  

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST FORECASTS AND 
WARNINGS FROM YOUR NATIONAL WEATHER SERVICE.  THE WEB SITE FOR THE 
NATIONAL WEATHER SERVICE IN PUEBLO IS WEATHER.GOV/PUEBLO.  YOU CAN 
LINK TO THE HYDROLOGY PAGE BY CLICKING ON THE LIGHT BLUE RIVERS AND 
LAKES TAB NEAR THE TOP OF THE PAGE. 

COC043-041515-
/O.CAN.KPUB.FL.W.0006.000000T0000Z-080705T0000Z/
/CNCC2.1.RS.080704T0003Z.080704T0030Z.000000T0000Z.UU/
845 AM MDT FRI JUL 04 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE ARKANSAS RIVER AT CANON CITY.
* AT  8:15 AM FRIDAY THE STAGE WAS 8.7 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.9 FEET.  THE 
  RIVER WILL FALL TO 8.8 FEET BY .
* IMPACT...AT 9.0 FEET...MINOR OVERBANK FLOW OCCURS INTO LOW LYING 
  AREAS ALONG RIVER. WATER OVERTOPS SCREENS AT CANON CITY WATER 
  SUPPLY INTAKE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 
  8.9 FEET ON JULY 9 1975.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jul 3, 2:37 PM MDT, 4 hours 4 minutes earlier.

Area forecast discussion, Jul 3, 2:37 PM MDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
237 PM MDT THU JUL 3 2008

.SHORT TERM...
(TODAY AND TONIGHT)

...THE MAIN CHALLENGE IS THE AMOUNT AND STRENGTH OF CONVECTION ON
THE PLAINS...THE PALMER DIVIDE AND THE EASTERN MOUNTAINS...

.CURRENTLY... DAYTIME CONVECTION WITH A WEAKENING CAP ALONG THE I 25
CORRIDOR MAKES SCATTERED THUNDERSTORMS LIKELY. EVEN THOUGH THERE IS
WEAK SHEAR...THERE IS PLENTY OF CAPE AND DECREASING CINS TO ALLOW
FOR THE POSSIBILITY OF SEVERE WEATHER. WITH UPSLOPE SURFACE FLOW AND
A WEAK SYNOPTIC SYSTEM...THERE SEEMS TO BE NOT ENOUGH INHIBITION TO
STOP THE SUMMERTIME CONVECTION. SINCE THERE IS NO SYNOPTIC FORCING
THE CONVECTION WILL BE CONTAINED TO THE PALMER DIVIDE...THE EASTERN
SLOPED MOUNTAINS ESPECIALLY THE SOUTH EASTERN RANGES...AND PERHAPS
ALONG A BOUNDARY IN THE SOUTHERN EASTERN PLAINS.

.TONIGHT AND TOMORROW...THE CONVECTION SHOULD CONTINUE INTO THE
EARLY EVENING HOURS. THIS WILL END AROUND 6Z...SO I KEPT POPS UP
ACCORDINGLY. THE CONVECTION SHOULD THEN DISSIPATE AND THE EVENING
LOOKS TO BE FAIRLY QUIET. THE NAM AND GFS ARE VERY SIMILAR IN THEIR
DEW POINTS...AND THE ADJUSTED MET SEEMED TO HAVE A HANDLE ON THE
WINDS. NOT LOOKING FOR ANY MAJOR GUSTS AS A RIDGE WILL CONTINUE TO
BUILD OVER THE AREA TOMORROW. THE TEMPERATURES WILL INCREASE WITH
THE SOUTHERN I 25 CORRIDOR AND THE EASTERN PLAINS BEING IN THE 90S.
WITH THE RIDGE ENTRENCHED THE ONLY CHANCE FOR POPS TOMORROW AFTERNOON
WILL BE IN THE MOUNTAINS...ALONG THE PALMER DIVIDE AND STRETCHING
ACROSS THE SOUTHERN EASTERN PLAINS.

.LONG TERM...
(FRIDAY NIGHT THROUGH NEXT THURSDAY)

WITH RIDGE AXIS OVERHEAD FRIDAY NIGHT...WOULD EXPECT SPARSE
DAYTIME CONVECTION TO END QUICKLY IN THE EVENING...WITH MOST AREAS
CLEARING BY MIDNIGHT. UPPER RIDGE GETS FLATTENED SLIGHTLY
SATURDAY...AS FIRST IN A SERIES OF WEAK SHORT WAVES EJECTS INTO
THE PLAINS SATURDAY EVENING. MOISTURE STILL LOOKS RATHER LIMITED
DURING THE DAY...BUT WITH INCREASED UPWARD MOTION THERE SHOULD BE
ENOUGH RESIDUAL MOISTURE/INSTABILITY FOR SLIGHTLY BETTER COVERAGE
OF TSRA IN THE AFTERNOON. COULD SEE CONVECTION LINGER INTO
SATURDAY EVENING OVER THE EAST...AS INITIAL WEAK NORTHERLY SURGE
ADVECTS SOME HIGHER DEWPOINTS TOWARD THE MOUNTAINS. MOISTURE AND
UPSLOPE DEEPEN OVER THE EAST ON SUNDAY...AND WITH FAIRLY STRONG
TROUGH MOVING ACROSS THE STATE IN THE AFTERNOON...WOULD EXPECT A
CONTINUED UPTURN IN CONVECTION OVER THE EASTERN MOUNTAINS AND
PLAINS. NUDGED UP POPS AND LOWERED MAX TEMPS SLIGHTLY SUNDAY
AFTERNOON. NICE UPSLOPE AND MOISTURE OVER THE EAST AGAIN
MONDAY...BUT AREA MAY BE ON THE BACK SIDE OF THE UPPER WAVE...WITH
WEAK SUBSIDENCE LIMITING CONVECTION. SUBTLE DIFFERENCES BETWEEN
THE GFS AND ECMWF REGARDING POSITION OF UPPER RIDGE LEAD TO SOME
UNCERTAINTY IN CONVECTIVE CHANCES FOR THE TUE-THU FORECAST...WITH
EUROPEAN SOLUTION SLIGHTLY COOLER/MOISTER THAN THE GFS...AS THE
UPPER RIDGE IN THE EURO REMAINS JUST WEST OF THE AREA. GFS LOOKS
HOTTER AND DRIER...THOUGH WEAK UPPER TROPOSPHERIC LOW COULD PLAY
A ROLE IN ENHANCING/SUPPRESSING CONVECTION AS IT WANDERS AROUND
TRAPPED UNDER THE RIDGE. WENT WITH THE GENERIC SUMMERTIME
FORECAST OF HOT TEMPS AND SLIGHT CHANCES FOR PRECIP...PRETTY
STANDARD FOR EARLY JULY. --ETP

&&

.AVIATION...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS
THE AREA WITH VFR TO MVFR CIGS POSSIBLE WITH THUNDERSTORMS ALONG
WITH HAIL UP TO 1 INCH IN DIAMETER...WIND GUSTS UP TO 60 MPH...AND
LOCALLY HEAVY RAINFALL.  THE AREA WITH THE GREATEST LIKELIHOOD FOR
STRONG TO SEVERE THUNDERSTORM WILL BE ALONG THE EASTERN SLOPES OF
THE SOUTHEAST MOUNTAINS...INCLUDING THE KCOS TAF SITE.
THUNDERSTORMS WILL DIMINISH AFTER 06Z WITH GRADUALLY CLEARING
SKIES.  NOT EXPECTED MUCH STRATUS REDEVELOPMENT FOR THE TAF
SITES...THOUGH COULD SEE SOME PATCHY MVFR STRATUS REDEVELOP NEAR THE
COLORADO KANSAS BORDER.  ISOLATED AFTN THUNDERSTORMS WILL BE
POSSIBLE AGAIN ON FRIDAY.  LOW LEVEL MOISTURE WILL DECREASE ON
FRIDAY THOUGH ENOUGH RESIDUAL MOISTURE WILL LINGER FOR ISOLATED
THUNDERSTORMS.  ERRATIC GUSTY WINDS WILL BE POSSIBLE NEAR
THUNDERSTORMS ALONG WITH LIGHT RAINFALL.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

14/10
Hazardous weather outlook, Jul 3, 6:34 AM MDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
634 AM MDT THU JUL 3 2008

COZ058>089-093>099-041245-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
634 AM MDT THU JUL 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
CONTINUE INTO THE EVENING. SOME OF THE STORMS MAY MOVE SLOWLY...AND
PRODUCE LOCALLY HEAVY RAINFALL. OVER THE EASTERN MOUNTAINS AND
INTERSTATE 25 CORRIDOR...A FEW STORMS MAY BECOME SEVERE WITH HAIL
AROUND 1 INCH IN DIAMETER...WIND GUSTS TO 60 MPH AND CLOUD TO
GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ONLY ISOLATED THUNDERSTORMS ARE EXPECTED ON FRIDAY...MAINLY
OVER THE HIGHER TERRAIN.

THERE WILL BE A GREATER CHANCE FOR STORMS SATURDAY AND SUNDAY AS
A COUPLE OF WEAK DISTURBANCES MOVE THROUGH THE NORTHERN ROCKIES.
OVER THE EASTERN PLAINS...A COUPLE OF THESE STORMS COULD BE ON THE
STRONG SIDE...WITH THE POTENTIAL FOR LARGE HAIL AND STRONG WINDS
IN ADDITION TO THE LIGHTNING THREAT. THE CHANCE FOR ISOLATED TO
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE ACROSS THE EASTERN MOUNTAINS AND ADJACENT PLAINS THIS
AFTERNOON AND EVENING.

In the hours before

Local storm report, Jul 3, 3:09 PM MDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
309 PM MDT THU JUL 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             7 NNW WOODLAND PARK     39.09N 105.10W
07/03/2008  M2.50 INCH       TELLER             CO   PARK/FOREST SRVC

            STARTED AT 301 PM AND ON GOING.

&&

JCERU
Local storm report, Jul 3, 3:18 PM MDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
318 PM MDT THU JUL 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             7 NNE SILVER CLIFF      38.23N 105.33W
07/03/2008  M0.75 INCH       CUSTER             CO   TRAINED SPOTTER

&&

JCERU
Local storm report, Jul 3, 3:34 PM MDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
334 PM MDT THU JUL 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             7 NNW WOODLAND PARK     39.09N 105.10W
07/03/2008  M1.25 INCH       TELLER             CO   PUBLIC

&&

TMAGNUSO
Local storm report, Jul 3, 4:03 PM MDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
403 PM MDT THU JUL 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             6 SE TEXAS CREEK        38.34N 105.50W
07/03/2008  M0.88 INCH       FREMONT            CO   TRAINED SPOTTER

            1 INCH DEPTH ON THE GROUND. STARTED AT 350 PM.

&&

JCERU
Local storm report, Jul 3, 4:13 PM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
413 PM MDT THU JUL 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             4 SSW WETMORE           38.18N 105.10W
07/03/2008  M0.75 INCH       CUSTER             CO   PUBLIC

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 6:43 PM MDTSevere Thunderstorm WarningPUBEl Paso92 min
Jul 3, 8:11 PM MDTSevere Thunderstorm WarningPUBEl Paso4 min
Jul 3, 8:19 PM MDTSevere Thunderstorm WarningPUBEl Paso27 min
Jul 3, 8:42 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller3 hr
Jul 4, 5:14 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Prowers2 hr

Nearby

River Flood Warnings in Colorado, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.